# SDR AALA202406104080

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6420
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 51,669 hours, 24,587 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EPSU-EMERGENCY POWER SUPPLY UNIT 10WL, 11WL, 12WL AND 13WL (4EA) IN PASSENGER CABIN. REPLACED EPSU-EMERGENCY POWER SUPPLY UNIT 10WL (AALA202406107632), 11WL, 12WL (AALA202406106136) AND 13WL (AALA202406106119) (4EA) IN PASSENGER CABIN.
